I am 21 years old. I have previously taken ortho-tricyclen lo and stopped taking it after 5 months because of the severe breakouts it caused. I had never had skin problems before taking this pill. My dermatologist recently told me that "yaz" and "yazmin" commonly don't cause breakouts and since Beyaz is based on the concept of these pills I am wondering if anyone has had problems with breakouts? Thank You!
- Beyaz Information for Consumers
- Beyaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Beyaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 May 2011 • 1 answer
Posted 31 Jan 2013 • 1 answer
Posted 19 Jul 2013 • 1 answer
I have been taking doxycycline 50 for folliculitis for a month, is it normal to still get breakouts?
Posted 17 May 2016 • 0 answers
Posted 2 Jun 2016 • 0 answers